Blowup Points and Baby Mandelbrot Sets for a Family of Singularly Perturbed Rational Maps
作者: James T. CampbellJared T. Collins
作者单位: 1University of Memphis
2Freed-Hardeman University
刊名: Qualitative Theory of Dynamical Systems, 2017, Vol.16 (1), pp.31-52
来源数据库: Springer Nature Journal
DOI: 10.1007/s12346-015-0169-5
关键词: Chaotic complex dynamicsJulia setsMandelbrot setRelaxed Newton method
全文获取路径: Springer Nature  (合作)
分享到:

×
关键词翻译
关键词翻译
  • complex 超群
  • dynamics 动力学
  • Newton 牛顿
  • method 方法